# SDR ABXA9701015

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 591015931
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT DOOR PAN CRACKED AND STOP NR 7 CRACKED.  REPAIRED PAN IAW ABX REA D952-16213-MR.  REPLACED STOP (P/N 4914413-503) IAW DC9 SRM 51-30-2.
